Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Proof of Petersen's Theorem

Orrin Frink Jr.
Annals of Mathematics
Second Series, Vol. 27, No. 4 (Jun., 1926), pp. 491-493
Published by: Annals of Mathematics
DOI: 10.2307/1967699
Stable URL: http://www.jstor.org/stable/1967699
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Proof of Petersen's Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492
  • Thumbnail: Page 
493
    493